# SDR SWAA2013082219417

- Difficulty date: August 22, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 19,740 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS MISSING AT ROW 31.  INSTALLED EEPLS IAW AMM.
